MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. GST GREEN RELOAD 45MM 6 ROW; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. GST GREEN RELOAD 45MM 6 ROW; STAPLE, IMPLANTABLE
Catalog Number GST45G
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 10/27/2025 b3: only event year known: 2025 d4: batch #unk additional information was requested, and the following was obtained: did the device deliver any staples? >> yes.If yes, were the staples formed properly? >>the staples were properly formed.If yes, was the staple line complete? >>only half of the staples were fired, resulting in a partial staple line.Did the device cut? >>yes if yes, was the cut line complete? >>the cut line was complete for the half that was fired.If yes, was there any issue with the cut line such as jagged, dull knife, irregular, etc? >>no issues observed.Was there any difficulty opening the device? >>no difficulty opening the device; it was able to open normally after using the reverse lever.An analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition, therefore, it has been determined that no corrective and preventive action is required at this time.However, if the product is received at a later date, the investigation will be updated as applicable.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure, it was observed that the stapler cartridge got stuck halfway and could not advance further.There was no patient consequence nor surgical delay reported.No additional information provided.

Brand Name
GST GREEN RELOAD 45MM 6 ROW
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 00969
*   00969
3035526892
MDR Report Key23395488
Report Number3005075853-2025-08291
Device Sequence Number15997232
Product Code GDW
UDI-Device Identifier10705036014904
UDI-Public10705036014904
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K163454
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGST45G
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2025
Initial Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown